# SDR UIEA2020030900406

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,095 hours, 17,829 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 1591
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE( TRANSFERRED TO MDDR 125561 IAW MEL 21-61-01-02, CAT 'C'. MCC NOTIFIED. PLACARDS INSTALLED.   LP 1206930 - M2: REMOVED AND REPLACED AFT CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-07. OPS TEST GOOD. THIS CLEARS MDDR 125561. PLACARDS REMOVED.        )
